# SDR DALA2025042103070

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 63,857 hours, 45,946 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9510 -ATO- THE CREW SAFELY ABORTED THE TAKEOFF AT 110 KTS DUE TO RECEIVING AN AURAL "SLAT CONFIGURATION" MESSAGE. CORRECTIVE ACTION: MAINTENANCE (LP #7507750)
